Existence and Stability of Positive Periodic Solution for a Three Species Lotka Volterra Model

Han Xinhuan, Yang Xia, Huang An

PDF(189 KB)
PDF(189 KB)
Journal of Shihezi University ›› 2000, Vol. 18 ›› Issue (2) : 155-158.

Existence and Stability of Positive Periodic Solution for a Three Species Lotka Volterra Model

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2000, 18(2): 155-158

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(189 KB)

Accesses

Citation

Detail

Sections
Recommended

/